Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 12, NWS Fort Worth, TX

April 13, 2011Stephens County, Young County, Texas

NWS Fort Worth, TX issued this red flag warning at Apr 13, 2011, 3:47 PM CDT for Stephens County, Young County, Texas. It took effect at Apr 14, 2011, 1:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2011, 3:47 PM CDT (20:47 UTC)
In effect from
Apr 14, 2011, 1:00 PM CDT
Expired
Apr 14, 2011, 10:00 PM CDT
In force
9 hr
Issued by
NWS Fort Worth, TX

Counties Stephens County, TX, Young County, TX

The radar

The Dyess AFB radar (KDYX), 65 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2407 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WWUS84 KFWD 132047
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT WED APR 13 2011

TXZ091-101-116-132200-
/O.CAN.KFWD.FW.A.0008.110414T1800Z-110415T0100Z/
MONTAGUE-JACK-PALO PINTO-
347 PM CDT WED APR 13 2011

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE FIRE
WEATHER WATCH. 

ALTHOUGH A DRY LINE WILL MOVE INTO THE REGION THURSDAY AFTERNOON...WIND
SPEEDS WILL REMAIN IN THE 10 TO 20 MPH RANGE. THEREFORE...CRITICAL
FIRE WEATHER CONDITIONS ARE NOT EXPECTED.

$$

TXZ100-115-140500-
/O.UPG.KFWD.FW.A.0008.110414T1800Z-110415T0100Z/
/O.NEW.KFWD.FW.W.0012.110414T1800Z-110415T0100Z/
YOUNG-STEPHENS-
347 PM CDT WED APR 13 2011

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY. 

A DRYLINE WILL MOVE ACROSS THE REGION THURSDAY AFTERNOON AND
RESULT IN A SOUTHWEST TO WEST WIND BETWEEN 15 AND 25 MPH ALONG
WITH RELATIVE HUMIDITIES BELOW 25 PERCENT. THIS COMBINATION WILL
LEAD TO DANGEROUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
6 follow-up statements
871 
WWUS84 KFWD 140431
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 PM CDT WED APR 13 2011

TXZ100-115-141300-
/O.CON.KFWD.FW.W.0012.110414T1800Z-110415T0100Z/
YOUNG-STEPHENS-
1131 PM CDT WED APR 13 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT
THURSDAY. 

A DRYLINE WILL MOVE ACROSS THE REGION THURSDAY AFTERNOON AND
RESULT IN A SOUTHWEST TO WEST WIND BETWEEN 15 AND 25 MPH ALONG
WITH RELATIVE HUMIDITIES BELOW 25 PERCENT. THIS COMBINATION WILL
LEAD TO DANGEROUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
590 
WWUS84 KFWD 140941
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
441 AM CDT THU APR 14 2011

TXZ100-115-141745-
/O.NEW.KFWD.FW.A.0009.110415T1500Z-110416T0200Z/
/O.CON.KFWD.FW.W.0012.110414T1800Z-110415T0100Z/
YOUNG-STEPHENS-
441 AM CDT THU APR 14 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM CDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MID MORNING FRIDAY THROUGH
FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM
THIS AFTERNOON TO 8 PM CDT THIS EVENING.

A DRYLINE WILL MOVE ACROSS THE REGION THURSDAY AFTERNOON AND
RESULT IN A SOUTHWEST TO WEST WIND BETWEEN 15 AND 25 MPH ALONG
WITH RELATIVE HUMIDITIES BELOW 25 PERCENT. THIS COMBINATION WILL
LEAD TO DANGEROUS FIRE WEATHER CONDITIONS.

A COLD FRONT WILL MOVE THROUGH LATER TONIGHT WITH NORTHWEST WINDS
20 TO 30 MPH WITH GUSTS TO...OR IN EXCESS OF 40 MPH AT TIMES.
DESPITE SLIGHTLY COOLER TEMPERATURES...THE AIRMASS BEHIND THE COLD
FRONT WILL BE VERY DRY WITH HUMIDITY VALUES FALLING TO BELOW 20
PERCENT ACROSS THE AREA FRIDAY AFTERNOON AND EARLY EVENING. THE
COMBINATION OF THE VERY GUSTY NORTHWEST WINDS AND LOW HUMIDITY
VALUES WILL RESULT IN SIGNIFICANT FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ091-092-101>103-116>119-129>135-141>148-156>162-174-175-141745-
/O.NEW.KFWD.FW.A.0009.110415T1500Z-110416T0200Z/
MONTAGUE-COOKE-JACK-WISE-DENTON-PALO PINTO-PARKER-TARRANT-DALLAS-
EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-
MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-
CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
441 AM CDT THU APR 14 2011

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING. 

A COLD FRONT WILL MOVE THROUGH LATER TONIGHT WITH NORTHWEST WINDS
20 TO 30 MPH WITH GUSTS TO...OR IN EXCESS OF 40 MPH AT TIMES.
DESPITE SLIGHTLY COOLER TEMPERATURES...THE AIRMASS BEHIND THE COLD
FRONT WILL BE VERY DRY WITH HUMIDITY VALUES FALLING TO BELOW 20
PERCENT ACROSS THE WATCH AREA ON FRIDAY. THE COMBINATION OF THE VERY
GUSTY NORTHWEST WINDS AND LOW HUMIDITY VALUES WILL RESULT IN
SIGNIFICANT FIRE WEATHER CONDITIONS INTO THE EVENING HOURS FRIDAY.

.PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

05/
465 
WWUS84 KFWD 141901
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
201 PM CDT THU APR 14 2011

TXZ100-115-150100-
/O.CON.KFWD.FW.W.0012.000000T0000Z-110415T0100Z/
/O.CON.KFWD.FW.A.0009.110415T1500Z-110416T0200Z/
YOUNG-STEPHENS-
201 PM CDT THU APR 14 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING. 

A DRYLINE WILL MOVE ACROSS THE REGION THIS AFTERNOON AND RESULT IN A
SOUTHWEST TO WEST WIND BETWEEN 15 AND 25 MPH ALONG WITH RELATIVE
HUMIDITIES BELOW 25 PERCENT. THIS COMBINATION WILL LEAD TO
DANGEROUS FIRE WEATHER CONDITIONS.

A COLD FRONT WILL MOVE THROUGH OVERNIGHT AND FRIDAY MORNING.
NORTHWEST WINDS ON FRIDAY WILL INCREASE BETWEEN 20 TO 30 MPH WITH
GUSTS AROUND 40 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW 20
PERCENT FRIDAY AFTERNOON AND EARLY EVENING. THE DRY AND WINDY
CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ091-092-101>103-116>119-129>135-141>148-156>162-174-175-150100-
/O.CON.KFWD.FW.A.0009.110415T1500Z-110416T0200Z/
MONTAGUE-COOKE-JACK-WISE-DENTON-PALO PINTO-PARKER-TARRANT-DALLAS-
EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-
MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-
CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
201 PM CDT THU APR 14 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING...

A COLD FRONT WILL MOVE THROUGH OVERNIGHT AND FRIDAY MORNING.
NORTHWEST WINDS ON FRIDAY WILL INCREASE BETWEEN 20 TO 30 MPH WITH
GUSTS AROUND 40 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW 20
PERCENT FRIDAY AFTERNOON AND EARLY EVENING. THE DRY AND WINDY
CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

.PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
097 
WWUS84 KFWD 142020
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CDT THU APR 14 2011

TXZ100-115-150500-
/O.UPG.KFWD.FW.A.0009.110415T1500Z-110416T0200Z/
/O.NEW.KFWD.FW.W.0013.110415T1500Z-110416T0100Z/
/O.CON.KFWD.FW.W.0012.000000T0000Z-110415T0100Z/
YOUNG-STEPHENS-
320 PM CDT THU APR 14 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING.

DRY AIR WILL CONTINUE TO FILTER IN BEHIND A DRY LINE LATE THIS
AFTERNOON. A SOUTHWEST TO WEST WIND WILL PREVAIL BETWEEN 15 AND 25 MPH
AND RELATIVE HUMIDITY VALUES WILL FALL BELOW 25 PERCENT. THIS
COMBINATION WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS.

A COLD FRONT WILL MOVE THROUGH OVERNIGHT AND FRIDAY MORNING.
NORTHWEST WINDS ON FRIDAY WILL INCREASE BETWEEN 20 TO 30 MPH WITH
GUSTS AROUND 40 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW
20 PERCENT FRIDAY AFTERNOON AND EARLY EVENING. THE DRY AND WINDY
CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

TXZ091-092-101>103-116>119-129>135-141>148-156>162-174-175-150500-
/O.UPG.KFWD.FW.A.0009.110415T1500Z-110416T0200Z/
/O.NEW.KFWD.FW.W.0013.110415T1500Z-110416T0100Z/
MONTAGUE-COOKE-JACK-WISE-DENTON-PALO PINTO-PARKER-TARRANT-DALLAS-
EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-
MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-
CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
320 PM CDT THU APR 14 2011

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A COLD FRONT WILL MOVE THROUGH OVERNIGHT AND FRIDAY MORNING.
NORTHWEST WINDS ON FRIDAY WILL INCREASE BETWEEN 20 TO 30 MPH WITH
GUSTS AROUND 40 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW 20
PERCENT FRIDAY AFTERNOON AND EARLY EVENING. THE DRY AND WINDY
CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
944 
WWUS84 KFWD 150033
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CDT THU APR 14 2011

TXZ100-115-150330-
/O.EXT.KFWD.FW.W.0012.000000T0000Z-110415T0300Z/
/O.CON.KFWD.FW.W.0013.110415T1500Z-110416T0100Z/
YOUNG-STEPHENS-
733 PM CDT THU APR 14 2011

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
FRIDAY...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM
CDT FRIDAY. 

DRY AIR IS IN PLACE BEHIND A DRY LINE THIS EVENING WITH GUSTY
WEST WINDS CONTINUING. A COLD FRONT WILL MOVE INTO STEPHENS AND
YOUNG COUNTIES IN THE NEXT FEW HOURS WITH STRONG NORTHWEST WINDS
BEHIND IT. THIS COMBINATION WILL LEAD TO DANGEROUS FIRE WEATHER
CONDITIONS AND THUS THE RED FLAG WARNING FOR TODAY HAS BEEN
EXTENDED THROUGH 10 PM.

NORTHWEST WINDS ON FRIDAY WILL INCREASE TO BETWEEN 20 TO 30 MPH
WITH GUSTS AROUND 40 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW
20 PERCENT FRIDAY AFTERNOON AND EARLY EVENING. THE DRY AND WINDY
CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

TXZ091-092-101>103-116>119-129>135-141>148-156>162-174-175-150330-
/O.CON.KFWD.FW.W.0013.110415T1500Z-110416T0100Z/
MONTAGUE-COOKE-JACK-WISE-DENTON-PALO PINTO-PARKER-TARRANT-DALLAS-
EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-
MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-
CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
733 PM CDT THU APR 14 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
FRIDAY. 

A COLD FRONT WILL MOVE THROUGH OVERNIGHT AND FRIDAY MORNING.
NORTHWEST WINDS ON FRIDAY WILL INCREASE BETWEEN 20 TO 30 MPH WITH
GUSTS AROUND 40 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW
20 PERCENT FRIDAY AFTERNOON AND EARLY EVENING. THE DRY AND WINDY
CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

82/JLD
866 
WWUS84 KFWD 150244
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
944 PM CDT THU APR 14 2011

TXZ100-115-151000-
/O.EXP.KFWD.FW.W.0012.000000T0000Z-110415T0300Z/
/O.CON.KFWD.FW.W.0013.110415T1500Z-110416T0100Z/
YOUNG-STEPHENS-
944 PM CDT THU APR 14 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
FRIDAY...
...RED FLAG WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY. 

NORTHWEST WINDS ON FRIDAY WILL INCREASE TO BETWEEN 20 TO 30 MPH
WITH GUSTS AROUND 40 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW
20 PERCENT FRIDAY AFTERNOON AND EARLY EVENING. THE DRY AND WINDY
CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

TXZ091-092-101>103-116>119-129>135-141>148-156>162-174-175-151000-
/O.CON.KFWD.FW.W.0013.110415T1500Z-110416T0100Z/
MONTAGUE-COOKE-JACK-WISE-DENTON-PALO PINTO-PARKER-TARRANT-DALLAS-
EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-
MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-
CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
944 PM CDT THU APR 14 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
FRIDAY. 

A COLD FRONT IS MOVING THROUGH NORTH TEXAS TONIGHT. NORTHWEST
WINDS ON FRIDAY WILL INCREASE TO BETWEEN 20 TO 30 MPH WITH GUSTS
AROUND 40 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW 20 PERCENT
FRIDAY AFTERNOON AND EARLY EVENING. THE DRY AND WINDY CONDITIONS
WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

82/JLD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Apr 13, 3:40 PM CDT, 7 minutes earlier.

Area forecast discussion, Apr 13, 3:40 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
340 PM CDT WED APR 13 2011

.DISCUSSION...
NICE DAY ACROSS NORTH TEXAS WITH TEMPERATURES IN THE 70S AND LOW
HUMIDITIES WITH INCREASING SOUTHERLY WINDS. HIGH CLOUDS ARE ON THE
INCREASE HOWEVER AHEAD OF A POTENT SYSTEM MOVING INTO THE WESTERN
US. THIS SYSTEM WILL MOVE INTO THE SOUTHERN PLAINS TOMORROW AND
LIKELY TRIGGER A SEVERE WEATHER OUTBREAK ACROSS PARTS OF KANSAS
AND OKLAHOMA. SOME OF THAT SEVERE WEATHER MAY MAKE IT INTO
PORTIONS OF NORTH TEXAS BY EVENING.

AREA DEWPOINTS ARE GENERALLY IN THE 40S ACROSS THE REGION BUT
THERE IS A POOL OF 70 DEWPOINTS ACROSS THE WESTERN GULF THAT WILL
RAPIDLY SURGE NORTHWARD OVERNIGHT WITH INCREASINGLY STRONG
SOUTHERLY FLOW. THIS WILL MEAN A RETURN TO LOW STRATUS BY EARLY
MORNING ACROSS MUCH OF NORTH TEXAS. THE STRONG DISTURBANCE OVER
THE WESTERN US WILL CROSS THE 4-CORNERS REGION TONIGHT AND CLOSE
OFF OVER WESTERN OKLAHOMA BY THURSDAY AFTERNOON. MEANWHILE A SURFACE
CYCLONE WILL DEEPEN AND SLOWLY MOVE INTO SOUTHERN KANSAS BY THIS
TIME. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING
ACROSS PARTS OF THE CENTRAL PLAINS BY EARLY THURSDAY AFTERNOON
HOWEVER THE ATMOSPHERE ACROSS NORTH TEXAS WILL REMAIN CAPPED TO
CONVECTION FOR MOST OF THE DAY. A DRYLINE WILL MIX EASTWARD AND
WILL LIKELY BE JUST WEST OF THE METROPLEX BY MID AFTERNOON. AS THE
SHORTWAVE DISTURBANCE TAKES ON MORE OF A NEGATIVE TILT BY EARLY
EVENING...MID LEVEL WIND FIELDS ARE EXPECTED TO INTENSIFY
INCREASING DEEP LAYER SHEAR AND THE OVERALL SEVERE WEATHER
THREAT ACROSS THE SOUTHERN PLAINS. THE CORE OF THE 500-300PV ANOMALY
WILL STAY NORTH ACROSS THE OK/KS BORDER WITH BEST LARGE SCALE
FORCING FOR ASCENT NORTH OF THE RED RIVER...HOWEVER LIFT IS
EXPECTED TO BE SUFFICIENT ENOUGH TO ERODE CAPPING FARTHER SOUTH
INTO NORTH TEXAS BY EARLY EVENING. LATEST ECMWF ALSO SUPPORTS
INCREASING LARGE SCALE LIFT ACROSS NORTH TEXAS OVER ITS PREVIOUS RUN.
FORECAST SOUNDINGS FROM ACROSS NORTH TEXAS INDICATE THAT THE
HIGHEST THREAT FOR THUNDERSTORM DEVELOPMENT WILL BE NORTHEAST OF
THE METROPLEX ESPECIALLY IN THE VICINITY OF PARIS/SULPHUR
SPRINGS/SHERMAN AREA. NAM12 SOUNDINGS SHOW CAPPING ERODING BY LATE
AFTERNOON WITH APPROX 2500 J/KG MLCAPE AND A FAVORABLE HODOGRAPH
TO SUPPORT ISOLATED TORNADOES. THE TORNADO THREAT WILL BE HIGHER
ACROSS OKLAHOMA AND KANSAS WHERE LOW LEVEL WINDS CAN REMAIN BACKED
CLOSER TO THE SURFACE LOW. ACROSS NORTHEAST PORTIONS OF OUR CWA IT
WILL BECOME DEPENDENT ON THE LOW LEVEL WIND PROFILE AND MOISTURE
CONTENT. THIS IS MOST FAVORABLY DEPICTED BY THE NAM12 WHICH KEEPS
SURFACE WINDS MORE BACKED IN VICINITY OF PRESSURE TROF AND
FRONT/DRYLINE INTERSECTION. ITS LOW LEVEL MOISTURE PROFILE IS A
LITTLE DRY SUPPORTING HIGHER TSTM BASES WHICH MAY BE A LIMITING
FACTOR. REGARDLESS...IF CAPPING IS OVERCOME AND STORMS DEVELOP
THEY WILL BE SEVERE WITH A LARGE HAIL AND DAMAGING WIND THREAT.
AS FOR POPS...WILL ADJUST THE SLIGHT CHANCE POPS BACK JUST A BIT
GIVING THE EXPECTED LOCATION OF THE DRYLINE BY LATE AFTERNOON AND
WILL CARRY 30/40 POPS ACROSS NORTHEAST PORTIONS OF THE CWA.

THIS SYSTEM WILL MOVE EAST THURSDAY NIGHT...WITH NORTHWEST WINDS
BEHIND THE COLD FRONT AND COOLER CONDITIONS FRIDAY/SATURDAY ACROSS
NORTH TEXAS. NICE WEATHER IS EXPECTED THROUGH THE FIRST HALF OF
THE WEEKEND. MOISTURE WILL INCREASE AGAIN BEGINNING SUNDAY WITH
ADDITIONAL RAIN/STORM CHANCES COMING NEXT WEEK.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  64  84  54  76  44 /   0  10  20   0   0
WACO, TX              64  86  56  82  43 /   0  10  10   0   0
PARIS, TX             57  83  56  68  44 /   0  20  40   0   0
DENTON, TX            62  84  50  73  40 /   0  10  20   0   0
MCKINNEY, TX          61  84  52  72  44 /   0  20  20   0   0
DALLAS, TX            65  84  56  75  45 /   0  10  20   0   0
TERRELL, TX           61  84  57  74  44 /   0  10  20   0   0
CORSICANA, TX         63  84  58  80  44 /   0  10  10   0   0
TEMPLE, TX            64  87  57  83  45 /   0  10  10   0   0
MINERAL WELLS, TX     62  90  48  77  39 /   0  10   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING
FOR STEPHENS AND YOUNG COUNTIES.

&&
Hazardous weather outlook, Apr 13, 3:49 AM CDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
349 AM CDT WED APR 13 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
349 AM CDT WED APR 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

ELEVATED TO HIGH FIRE WEATHER CONDITIONS WILL OCCUR NORTHWEST OF A
CISCO...TO MINERAL WELLS...TO SAINT JO LINE AND SOUTHEAST OF A
CAMERON...TO GROESBECK...TO PALESTINE LINE THIS AFTERNOON DUE TO
LOW HUMIDITY VALUES...GUSTY SOUTH WINDS...AND A LACK OF SUBSTANTIAL
RAINFALL OVER THE PAST WEEK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE FOR SCATTERED STRONG TO SEVERE THUNDERSTORMS
THURSDAY AFTERNOON AND EVENING EAST OF A SHERMAN...DALLAS...
GROESBECK LINE. HAZARDS INCLUDE HAIL...DAMAGING WINDS...AND
FREQUENT LIGHTNING.

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE THURSDAY AFTERNOON
AND EARLY EVENING NORTHWEST OF A CISCO...TO MINERAL WELLS...TO
SAINT JO LINE BEHIND A DRYLINE.

A SLIGHT CHANCE FOR THUNDERSTORMS RETURNS TO PARTS OF NORTH TEXAS
NEXT MONDAY AND TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

05/

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:22 AM CDTFire Weather WatchFWDJack, Montague, Palo Pinto, Stephens, Young12 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.